Admissible changes of variables in the class of BMO functions
Matematičeskie zametki, Tome 43 (1988) no. 5, pp. 635-643
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_5_a5,
author = {M. A. Fominykh},
title = {Admissible changes of variables in the class of {BMO} functions},
journal = {Matemati\v{c}eskie zametki},
pages = {635--643},
year = {1988},
volume = {43},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_5_a5/}
}
M. A. Fominykh. Admissible changes of variables in the class of BMO functions. Matematičeskie zametki, Tome 43 (1988) no. 5, pp. 635-643. http://geodesic.mathdoc.fr/item/MZM_1988_43_5_a5/